Migraines due to skipping Dysmenorrhea medications - Online Doctor Chats
Doctor : hi
Doctor : how can i help u?
User : I'm on the pill for severe dysmennorhea. When I am off of the pill I have wicked migraines. Is it ok if I split one of the pills in half and take it during my "off" week to try and prevent these headaches?
User : I am currently seeing a neurologist but he hasn't given me any recomomendations for this
User : just medication to take for the migraine
Doctor : For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User : But every month when I have stopped the pill I am guaranteed 2-3 migraines
User : 22, female, Ottawa Ontario, Student, Single
Doctor : Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User : None of the above, no
Doctor : Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User : No
User : I have a normal blood pressure with a slightly faster pulse
User : Which we have been monitoring for about a month and a half
Doctor : Have you taken/taking any medicines or had any consultation with a Doctor?
User : Yes
User : I am prescribed furenol and migranol for my migraines
Doctor : pl tell what all medications?
User : I am also on the pill
Doctor : ok
User : I'm trying to figure out a way to reduce/get rid of the 2-3 headaches per month I am guaranteed when off the pill
Doctor : well thats little complicated
User : I was given a low dose of estrogen before
User : to take during the off week
User : but it had no affect
Doctor : As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes.
Related questions you may be interested in
Recent questions on